# SDR KBM2004F00153

- Difficulty date: May 24, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Spherical Bearin
- Part number: 350A33215300
- Condition: Separated
- Location: T/R Spherical Br
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

T/R SPHERICAL BEARINGS HAVE SEPARATION BEYOND LIMITS.  REMOVED AND REPLACED.
